# SDR R61A2023113000671

- Difficulty date: November 4, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N432YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000415
- Aircraft time: 23,234 hours, 15,677 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Part number: 17085251401
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND AFT CARGO, LOWER SURROUND, MID SEAL REST CORRODED AT STR.25RH, FR.79RH TO FR.78RH. AFT CARGO, LOWER SURROUND, MID SEAL REST AT STR.25RH FROM FR.78RH TO FR.79RH REPLACED IAW EMB 175 SRM 51-41-01
